# SDR HAIHEEA9577

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: FTA017521E
- Condition: Blistered
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL HAS EXCESSIVE BLISTERING.
